# SDR VNAA2015080800013

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 27,114 hours, 27,320 cycles
- Engine: Ge CF343B1
- Engine time: 26,981 hours, 27,246 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE OIL PRESSURE MESSAGE IN FLIGHT AND ELECTED TO DIVERT.  PRIOR TO LANDING, OIL PRESSURE CONTINUED TO DROP, SO CREW ELECTED TO SHUTDOWN RT ENGINE. MAINTENANCE INSPECTED AND FOUND OIL LEAK DUE TO LOOSE B-NUT ON B-SUMP SCAVENGE TUBE BELOW PUMP.  MAINTENANCE RESECURED B-NUT, SERVICED RT ENGINE OIL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
